Equicontinuous families of Markov operators in view of asymptotic stability

Sander Cornelis Hille , Tomasz Szarek , Maria Ziemlańska

Abstract

n/a
Author Sander Cornelis Hille
Sander Cornelis Hille ,,
-
, Tomasz Szarek IM
Tomasz Szarek,,
- Institute of Mathematics
, Maria Ziemlańska
Maria Ziemlańska ,,
-
Journal seriesComptes Rendus Mathematique, ISSN 1631-073X
Issue year2017
Vol355
No12
Pages1247-1251
Publication size in sheets0.5
DOIDOI:10.1016/j.crma.2017.10.019
URL https://doi.org/10.1016/j.crma.2017.10.019
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 23-02-2018, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 23-02-2018, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.396 (2) - 2016=0.479 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back